Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Knee and elbow turning cold and purple, Taking ADHD medication. Could this be the cause?

My knee s and elbows have recently been randomly turning cold and purple and feeling a little numb. Is there anything I can do to create more circulation in my body? I am 22 and have started to feel as if the injuries from being a 3 sport athlete my entire life might be the cause for this? Could this be from my ADHD medication?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your querry.
It doesnt sound like side effect of any therapy. YOu need to do legs doppler ultrasound to check blood flor in this area and neurological check up. In most cases this is nothing serious and there can be temporary nerve compression or damage. ALso, you should rest till tests are done.
Hope I have answered your query. Regards
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor